# SDR CALA2014041790846

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 62,397 hours, 7,147 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 FIRE LOOP B STATUS MSG DISPLAYED ON EICAS.  MAINT MSG 26021, CMC GND TEST WOULD NOT RESET STATUS MSG.
